# SDR ABXA030369

- Difficulty date: September 24, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 43,136 hours, 35,418 cycles
- Engine: Ge CF680
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Splice
- Part number: 182T01302
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON RT UPPER INBOARD HORIZONTAL STABILIZER PIVOT FITTING DURING X-RAY.   REMOVED AND REPLACED PLATE IAW REA B655-48039-MR.
